# SDR HEER20141211552

- Difficulty date: December 11, 2014
- Submitted: December 11, 2014
- Operation: General aviation
- Aircraft: N433PH
- Make and model: Bell 407
- Aircraft serial: 53421
- Aircraft time: 4,150 hours
- Engine: Allsn 250C47B
- Engine time: 3,972 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWJ132920
- Condition: Spalled
- Location: Turbine
- Part time: 751 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 11-25-14 DUE TO TURBINE OVERHAUL.  NR 5 BEARING EXHIBITED SPALLING BALLS.  PART RETURNED TO ROLLS ROYCE FOR FURTHER EVALUATION.
